# SDR SWAA2022021571227

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE IS CRACKED AT STA 460 TO 480 L/H / REPLACED NEW BAFFLE AT FWD CARGO STA 460-480 L/H SIDE I.A.W. B737-700 SRM 51-40-02-0G & BOEING 143A7505 AREV: AY: DWG; ID: 0004.
